# SDR SWIA202162576

- Difficulty date: August 31, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 513 FRAME IS CORRODED AT STGR 17 (FLOOR LEVEL).   (C-CHECK- RO 11/11/21)   REPAIRED RH FS 513 FRAME CORROSION AT STGR 17 IAW MHIRJ REO 601R-41-2960 REV -- DATED 2021-09-07 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE REF ATTACHED 337 FORM
